# SDR IPXA2021062370892

- Difficulty date: June 8, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Angle
- Part number: ARC204210
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING O/B FLAP I/B AFT HINGE FAIRING FWD END TEE ANGLE IS CRACKED.REMOVED AND REPLACED CRACKED RT WING O/B FLAP I/B AFT HINGE FAIRING FWD END TEE ANGLE IAW SRM 51-33-01. (MINOR)
